# SDR CALA2015061093886

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 99,430 hours, 15,646 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STATION 1153, UPPER T CAP CORRODED ON UPPER FLANGE AT RBL 22.5.  REPLACED UPPER T CAP IAW SRM 51 -40-02 PARA 70 FIG 12 & DWG 146T1204.
